# SDR SWIA202162709

- Difficulty date: September 23, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N774SK
- Make and model: Cndair CL600*
- Aircraft serial: 10240
- Aircraft time: 42,478 hours, 26,974 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MULTIPLE AREAS OF CORROSION ON FS280.00 JOINT STRAP BETWEEN STGR 23L Â€“ 23R   (C-CHECK RO 11-20-2021)   REMOVED CORROSION ON JOINT STRAP OF FS280.00 BETWEEN STGR23L AND 23R REF CRJ700 SRM 51-21-06-001-001-A01.  FOUND TO BE OUT OF LIMITS PER CRJ700 SRM 53-00-01-101-001-A01 DUE TO DAMAGE OVER FASTENER HOLES. REPAIRED PER MHIRJ REO 670-53-21-2158 REV - - DATED 2021-10-02. CRJ700 SRM 51-42-06-001-001-A01. COMPLIED WITH PRESSURE CHECK. LEAK CHECK GOOD AT THIS TIME. NO DEFECTS NOTED. REF CRJ 700 AMM 21-31-00-910-801-A01. ALSO COMPLIED WITH 51-900-1002-SKY
